Advertisement

A Rare Case of Blue-Gray Discoloration Induced by Low-Dose Amiodarone

Published:December 16, 2022DOI:https://doi.org/10.1016/j.amjcard.2022.11.045
      Amiodarone is increasingly used in cardiology due to convenient dosing, low frequency of pro-arrhythmic effects, and good short term tolerance without significant hypotension. However, chronic use is associated with multisystem toxic side effects. We describe a rare case of amiodarone induced blue-gray skin discoloration.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to American Journal of Cardiology
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect

      References

        • Kuncipálová H
        • Toušek F
        • Janatová H
        • Přádná J
        • Řežábek M.
        “Blue-grey syndrome”–a rare adverse effect of amiodarone.
        Cor Vasa. 2018; 60: e638-e644
        • Fishman TJ
        • Spencer S
        • Harrell R
        • Salabei JK.
        Amiodarone induced “Blue man syndrome”; an unusual presentation.
        Heart Lung. 2020; 49: 202-203
        • Kounis NG
        • Frangides C
        • Papadaki PJ
        • Zavras GM
        • Goudevenos J.
        Dose-dependent appearance and disappearance of amiodarone-induced skin pigmentation.
        Clin Cardiol. 1996; 19: 592-594